# SDR IPXA2016070905614

- Difficulty date: July 9, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N307UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27760
- Aircraft time: 51,950 hours, 16,861 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, SMELLED STRONG ODOR LASTING APPROXIMATELY 10 SECONDS, BOTH EVAS UNITS AND FIRE EXTINGUISHER REPLACED. TROUBLESHOT IAW FIM 21-00-21 PAGE BLOCK 301.   ENG RUN IDLE CHECK BOTH ENGINES WITH PACKS ON IAW AMM 71-00-00-862-053-H03. NO SMOKE, FUMES OR ODORS FOUND.
